# SDR SWIA202265854

- Difficulty date: April 7, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPTMENT BAY R/H SIDE FS 625 CLIP AT STR 14R IS CRACKED.     (C-CHECK RO 6/1/2022)    REMOVED AND INSTALLED NEW FS625 STGR14R CLIP REF DWG 601-35012 REV-B AND CRJ 200 SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS.
